# SDR HEEA078027

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,947 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 407375006101
- Part serial: 0118
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY INDICATOR LEDS DO NOT LIGHT UP.
